| Model Number |
1804300-23 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the distal right coronary artery (drca) with 90% stenosis, moderate calcification and moderate tortuosity.The 3.0x23mm xience skypoint stent delivery system (sds) met resistance during advancement and failed to cross the lesion due to the anatomy.There were no other device issues such as shaft separation and stent dislodgement.There was resistance during removal but the sds was removed independently.Another device was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.